Morning Q&A: February 6, 2019


I hope you're staying warm! I met Dr. Wallach at Contact in the Desert last year - you should go sometime and present - it's a great conference! My dad had high blood pressure and is taking 3 different meds for it. The doctor also prescribed him a statin drug. He would like to stop taking the statin drug, but was wondering if he could just stop the statin drug or if he should wean himself off of it? He's taking the healthy start pack plus extra calcium and is working on his diet. My dad has high blood pressure (not had) - he'll keep taking these meds until the supplements start working and will work with his doctor to wean off them when his blood pressure starts to lower.

 4:10

Question : Hi Dr. Glidden I am 52 years old man,210 pounds heavy and have arthritis on my shoulder with pain when the weather change. I taking my minerals, collagen powder and black seed oil. Going to the GYM 5 days and try to stay away from 12 bad foods.
Can you advise me please what to do to???

9:40

Question : Good morning. What is your opinion on the tetanus vaccine? Thank you keep up the good work.

10:30

Question : What about wheat in hair color plant based vs strong chemical based?

12:15

Question : Dr.G, There's a constant burning and stinging sensation in my legs. It's painful except when asleep. In addition, there's a sudden increase in spider veins in upper & lower legs, & on both sides of ribcage. I take postural therapy but there's still degenerative disc disease from previous injuries. Also, thanks to you! I take Nature-thyroid for hypothyroidism. T3 & T4 are ok now. What do I take for the constant burning & stinging in the legs, spider veins, degenerative disc, & thyroid?